# SDR AALA20061264

- Difficulty date: December 13, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD SEAT 22C HAS LENS MISSING.  REPLACED LENS FOR OVERHEAD EMERGENCY LIGHT AT SEAT 22C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
